Metafen 10 tablets
Metafen is a medicine in the form of tablets for oral administration.
It contains two active substances - ibuprofen, which belongs to the drug - nonsteroidal anti-inflammatory drugs (NSAIDs) and shows peripheral analgesic, antipyretic and in addition anti-inflammatory and acetaminophen with central analgesic and antipyretic effect.
Each tablet contains:
Active substances: ibuprofen 200 mg, paracetamol 325 mg.
Excipients : povidone , pregelatinised starch, microcrystalline cellulose, magnesium stearate.
The drug is intended for oral use. The following dosage is recommended:
Adults: one or two tablets at a time.
Repeat if necessary up to three times a day.
Do not use more than 6 tablets a day.
Children over 12 years of age: one tablet at a time. If necessary, the dose can be repeated up to three times a day. Do not use more than 3 tablets a day.
The drug is intended for adults and children over 12 years of age.
- pain various origins, including: headache, migraine, menstrual pain, toothache, myalgia, bone and joint pain, lumbosacral pain, post-traumatic pain, neuralgia.
- Fever with colds, viral infections and other diseases.
Do not use Metafen:
- if you are allergic to any of the ingredients in the drug
- in severe failure kidneys and / or liver
- for stomach ulcer and / or duodenal ulcer; perforation or bleeding
- in severe heart failure
- during pregnancy and breastfeeding
- while taking concomitant anticoagulants and bleeding diathesis
- for urinary retention
- while taking other NSAIDs, including COX-2 inhibitors
- in patients with congenital glucose-6 phosphate dehydrogenase deficiency li >
- for children under 12 years old
- for alcoholism
Uncommon (1 in 100 people):
- indigestion, stomach ache, nausea, < / li>
- urticaria and pruritus,
- vomiting and diarrhea.
Rare (1 in 1,000 people):
- diarrhea, flatulence, constipation, vomiting, gastritis,
- dizziness, tinnitus szne, insomnia, agitation, irritability and tiredness,
- urticaria, erythema, dermatitis.
Very rare (1 in 10,000):< ul>